# SDR SWAA2019072935334

- Difficulty date: June 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A106743
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME CORRODED AT BS. 967, BL 0.  REPAIRED FRAME IAW ER AND EA.
